Research Repository

Some further inequalities for univariate moments and some new ones for the covariance

Barnett, Neil S and Dragomir, Sever S (2004) Some further inequalities for univariate moments and some new ones for the covariance. Computers & Mathematics with Applications, 47 (1). pp. 23-36. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, some further inequalities for univariate moments are given with particular reference to the expectations of the extreme-order statistics. In addition, some inequalities are obtained for the covariance of two continuous random variables.

Item Type: Article
Uncontrolled Keywords: gruss inequality, chebychev's inequality, cumulative distribution functions, random variables, covariance
Subjects: RFCD Classification > 230000 Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
RFCD Classification > 280000 Information, Computing and Communication Sciences
Depositing User: Ms Phung T Tran
Date Deposited: 26 Jan 2009 12:45
Last Modified: 15 Oct 2010 23:17
URI: http://vuir.vu.edu.au/id/eprint/1702
DOI: 10.1016/S0898-1221(04)90003-X
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar